PDA

View Full Version : Numbness in injection site ... benadryl Left Deltoid


tiff-cher
08-24-2013, 09:36 AM
Hello all,
It has been a while since I have been on healthboards, and I know I can always find a friendly answer to my questions here. Tuesday I got an epidural steroid injection, and due to a new dx of shellfish-Iodine allergy, I had to do prednisone protocol...I took the pills the night before and the morning of my procedure like I was supposed to, then when I got there they gave me an IM injection of Benadryl, in my left deltoid muscle. Fine...it hurt, but was ok....then by Thursday the whole muscle was numb and very painful. I work across the hall from the doctor that did my procedure and asked his nurse about it yesterday (not the nurse that gave the injection)LPN, and she said the nurse probably hit a nerve, but she would ask the doc about it...it was Friday, so I never heard back. Today my arm is so numb and so painful all along the muscle and beyond, I'm about ready to go to the Minor Emergency Clinic here in town to see if there is anything that can be done, even though I'm sure there is not, just let it run it's course.
Any advise would be greatly appreciated!!! You are always the best, and I miss the boards....I will be around for a bit!!!! :angel: tiff-cher

JackB31
10-27-2016, 12:58 AM
Hello, I also got an injection of Benadryl yesterday and my deltoid is completely numb to the touch. I still have full range of motion and can feel pressure but it's numb when I touch it. Have you gotten feeling back where you were injected??

tiff-cher
10-27-2016, 05:30 PM
That has been a few years ago and I have feeling back, but sometimes it still goes numb. The last few times I have gotten my flu shot (in the same arm) it takes longer for the muscle to stop hurting. I'm not quite sure why! Hope this helps a little bit....take care! tiff-cher :angel: